Alabama, 2013Hail and Damaging Winds in Alabama, June 27 to 28, 2013
June 27 to 28, 2013 · NWS BMX · 27 events in 14 counties and zones
A series of decaying mesoscale convective system boundaries pushed southeastward into Central Alabama on Thursday and Friday, June 27 and 28th. Thunderstorms developed as these outflow boundaries interacted with an unstable airmass characterized by dewpoints in the 70's and CAPE values up to 3000J/kg.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of decaying mesoscale convective system boundaries pushed southeastward into Central Alabama on Thursday and Friday, June 27 and 28th. Thunderstorms developed as these outflow boundaries interacted with an unstable airmass characterized by dewpoints in the 70's and CAPE values up to 3000J/kg. These storms produced scattered wind damage across central and south Central Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 27, 2:08 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 27, 2:08 PM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT THU JUN 27 2013
.DISCUSSION...
CURRENTLY PLAYING THE SIT AND WAIT GAME THIS AFTERNOON ACROSS
CENTRAL ALABAMA. CONVECTIVE COMPLEXES THIS MORNING LEFT SEVERAL
SOUTHWARD PROPAGATING BOUNDARIES...CLEARLY DISTINGUISHABLE ON
VISIBLE SATELLITE...THROUGH AN AIRMASS WHERE DEWPOINTS IN THE MID TO
UPPER 70S HAVE PUSHED SURFACE CAPE VALUES OVER 4000J/KG. AS OF 2PM
CDT...A FEW SHOWERS HAVE DEVELOPED ACROSS FAR EAST CENTRAL ALABAMA
ON THE MOST NORTHERN OUTFLOW BOUNDARY. AS STORMS DEVELOP AND TAP
INTO THE UNSTABLE AIRMASS AND EFFECTIVE BULK SHEAR OF 30+ KTS EXPECT
ACTIVITY TO BECOME ORGANIZED WITH AN INCREASED THREAT OF DAMAGING
WINDS.
USING THE NORTHERN MOST BOUNDARY...AREAS SOUTH OF A LINE FROM
WEDOWEE TO CALERA TO MILLPORT HAVE THE BEST CHANCE OF SEEING
THUNDERSTORMS THIS AFTERNOON...ALONG ANY OF THE MULTIPLE BOUNDARIES
PUSHING SOUTHWARD. EXPECT POPS AND WEATHER TO BE ADJUSTED...ALONG
WITH WORDING IN THE HWO...THROUGH THE AFTERNOON AS STORMS GROW IN
INTENSITY AND SHIFT SOUTHWARD. GIVEN THE SOUTHWARD MOVEMENT OF
STORMS...WILL CARRY HIGHEST POPS ACROSS THE SOUTH...WITH SCATTERED
STORMS CONTINUING AFTER SUNSET...ALTHOUGH A GRADUAL DECREASE IN
INTENSITY AND COVERAGE IS EXPECTED.
NORTHWESTERLY FLOW CONTINUES TO BE ACTIVE WITH ANOTHER MCS CURRENTLY
PUSHING ACROSS MISSOURI. WILL HAVE TO KEEP OUR EYES TO THE NORTH
TONIGHT...WATCHING HOW THE SYSTEM PROGRESSES. SOME DISAGREEMENT
AMONG MODEL SOLUTIONS AS TO HOW IT EVOLVES...AND WHETHER WE HAVE A
SIMILAR SITUATION AS THIS MORNING OR THE SYSTEM DISSIPATES NORTH OF
THE AREA. IF IT WERE TO MAINTAIN ORGANIZATION OVERNIGHT AS IT PUSHES
SOUTHEASTWARD...IT WOULD BEGIN TO IMPACT NORTH CENTRAL ALABAMA
AROUND SUNRISE. WITH THE UPPER TROUGH ACROSS THE EASTERN CONUS
MAKING A DIG SOUTHWARD TOMORROW...A COLD FRONT WILL SHIFT SOUTHWARD
INTO THE AREA...INCREASING SURFACE CONVERGENCE AND LIFT. WHETHER IT
IS CONVECTION ALONG MORNING OUTFLOW BOUNDARIES...THE SURFACE
FRONT...OR BOTH...EXPECT THUNDERSTORMS AGAIN TOMORROW WITH THE
POTENTIAL FOR DAMAGING WINDS.
COLD FRONT SLOWLY PUSHES SOUTHWARD THROUGH THE AREA AS THE UPPER
LEVEL TROUGH REMAINS IN PLACES ACROSS THE EASTERN CONUS. FRONT
SHOULD FINALLY BE SOUTH OF THE AREA BY SUNDAY MORNING. THE
ADDITIONAL LIFT PROVIDED BY THE FRONT THROUGH THE WEEKEND AND UPPER
LEVEL LOW ROTATING NEAR THE AREA THROUGH MIDWEEK WILL KEEP AT LEAST
CHANCE POPS IN THE FORECAST FOR MOST PERIODS. WITH THE FOCUS IN THE
NEAR TERM AND NO SIGNIFICANT CHANGES TO NEXT WEEK...NOT MANY CHANGES
NEEDED IN THE EXTENDED FORECAST. WITH RAIN CHANCES AND CLOUD
COVER...TEMPERATURES CONTINUE TO LOOK COOLER FOR NEXT WEEK WITH
HIGHS IN THE 80S AND LOWS IN THE 60S.
14
&&
.AVIATION...
18Z TAF DISCUSSION.
A VERY UNSTABLE AIRMASS IS DEVELOPING OVER CENTRAL ALABAMA.
CURRENTLY RADAR IS MOSTLY CLEAR WITH JUST A FEW ECHOS SOUTHEAST OF
TOI. SUFFICIENT OUTFLOW BOUNDARIES FROM MORNING CONVECTION WILL
ACT AS TRIGGERS THIS AFTERNOON FOR ADDITIONAL SHOWER AND
THUNDERSTORM DEVELOPMENT. CURRENT SATELLITE IS SHOWING A NICE CU
FIELD DEVELOPING ON AN OLD OUTFLOW FROM NEAR BHM TO M40. THIS IS THE
MOST LIKELY AREA OF INITIATION IN THE EARLY AFTERNOON BUT MAY VERY
WELL BE PAST BHM BY THE TIME THINGS GET GOING. CONFIDENCE IS LOW
IN THE TIMING OF THUNDERSTORMS AND WILL HAVE TO MAKE ADJUSTMENTS
ONCE THINGS GET GOING. CEILINGS AND VIS ARE EXPECTED TO REMAIN VFR
OUTSIDE OF THUNDERSTORM AREAS WITH WESTERLY WINDS.
88
&&
.PRELIMINARY POINT TEMPS/POPS...
GADSDEN 69 92 68 89 66 / 20 50 40 30 20
ANNISTON 71 92 69 88 67 / 20 50 50 40 20
BIRMINGHAM 73 93 70 89 67 / 20 50 50 30 20
TUSCALOOSA 74 94 71 91 68 / 20 50 60 30 10
CALERA 72 92 71 88 68 / 20 50 60 40 20
AUBURN 71 93 70 88 68 / 50 50 60 50 30
MONTGOMERY 74 95 74 91 70 / 50 50 60 60 30
TROY 73 94 74 90 70 / 50 50 60 60 30
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 27, 3:42 PM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT THU JUN 27 2013
ALZ011>015-017>050-282145-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
442 PM CDT THU JUN 27 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF
CENTRAL ALABAMA THIS AFTERNOON AND EVENING HOURS...GENERALLY ALONG
AND SOUTH OF A GEIGER...TO CALERA...TO ANNISTON LINE. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
FRIDAY AFTERNOON AND EVENING AS A SURFACE FRONT PUSHES INTO THE
FORECAST AREA. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON...EARLY TONIGHT...AND FRIDAY.
In the hours before
Special weather statement, Jun 27, 4:20 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT THU JUN 27 2013
ALZ029-272245-
RANDOLPH AL-
520 PM CDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH COUNTY
UNTIL 545 PM CDT...
AT 517 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CRYSTAL LAKE...OR 7 MILES SOUTHEAST OF WEDOWEE...
MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROANOKE...
CRYSTAL LAKE...
ROANOKE MUNICIPAL AIRPORT...
ROCK MILLS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3311 8542 3326 8550 3332 8540 3329 8526
3311 8522
TIME...MOT...LOC 2220Z 327DEG 23KT 3324 8538
61Special weather statement, Jun 27, 4:46 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
546 PM CDT THU JUN 27 2013
ALZ037-038-047-272315-
CHAMBERS AL-LEE AL-TALLAPOOSA AL-
546 PM CDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAMBERS...EASTERN
TALLAPOOSA AND NORTHWESTERN LEE COUNTIES UNTIL 615 PM CDT...
AT 544 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMP HILL TO WAVERLY...AND
MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
AUBURN...
OPELIKA...
WAVERLY...
OAK BOWERY...
AUBURN UNIVERSITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3277 8574 3283 8562 3282 8539 3256 8531
3260 8570
TIME...MOT...LOC 2246Z 328DEG 14KT 3279 8567 3273 8553
61Thunderstorm Wind, Elmore
- When
- June 27, 5:05 PM CST
- Where
- Elmore County, 1.35 mi ENE of Seman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.740, -86.100
Several trees were uprooted along Highway 9, between Equality and Central.
Thunderstorm Wind, Randolph
- When
- June 27, 5:07 PM CST
- Where
- Randolph County, 1.16 mi W of Roanoke
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.150, -85.370
Trees were uprooted in several locations across the southern part of Randolph County.
Thunderstorm Wind, Elmore
- When
- June 27, 5:18 PM CST
- Where
- Elmore County, Cotton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.680, -86.020
Trees and powerlines were reported down at Highway 63 and West Cotton Road.
Thunderstorm Wind, Elmore
- When
- June 27, 5:22 PM CST
- Where
- Elmore County, 0.58 mi W of Red Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.680, -85.940
Two trees and several powerlines were downed along Highway 229, just west of Martin Dam.
Thunderstorm Wind, Tallapoosa
- When
- June 27, 5:49 PM CST
- Where
- Tallapoosa County, 0.9 mi SW of East Tallasee
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.520, -85.890
Powerlines were reported down in the roadway near the intersection of Lower Tuskegee Road and Pemberton Road.
Thunderstorm Wind, Russell
- When
- June 27, 6:30 PM CST
- Where
- Russell County, Hurtsboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.250, -85.400
Trees were uprooted along Shady Grove Road on the east side of Hurtsboro.
Thunderstorm Wind, Autauga
- When
- June 27, 10:00 PM CST
- Where
- Autauga County, 1.35 mi WSW of Wadsworth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.660, -86.490
One tree was reported down near the intersection of County Road 68 and County Road 99.
Thunderstorm Wind, Autauga
- When
- June 27, 10:40 PM CST
- Where
- Autauga County, 2.15 mi NNW of Booth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.530, -86.590
One tree was uprooted along County Road 113 and one tree was uprooted along County Road 58.
Thunderstorm Wind, Greene
- When
- June 28, 10:10 AM CST
- Where
- Greene County, 0.69 mi N of Allison
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.790, -87.980
Trees were uprooted in the Allison community.
Thunderstorm Wind, Greene
- When
- June 28, 10:12 AM CST
- Where
- Greene County, 0.9 mi NW of Eutaw
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.840, -87.890
Trees were uprooted near Eutaw.
Thunderstorm Wind, Shelby
- When
- June 28, 11:02 AM CST
- Where
- Shelby County, Columbiana
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.180, -86.600
Trees were uprooted around Main Street and powerlines were down along Route 25.
Thunderstorm Wind, Autauga
- When
- June 28, 11:50 AM CST
- Where
- Autauga County, 3.58 mi NE of Booth
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.530, -86.530
Several trees were uprooted across the eastern portion of Autauga County. Areas affected include County Road 40, continuing southeast along County Road 57 into Prattville. One tree caused structural damage to a home in Prattville.
Thunderstorm Wind, Elmore
- When
- June 28, 11:53 AM CST
- Where
- Elmore County, 1.17 mi E of Robinson Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.520, -86.360
Powerlines were down across Highway 14 at Ingram Road.
Thunderstorm Wind, Dallas
- When
- June 28, 11:58 AM CST
- Where
- Dallas County, 1.38 mi N of Selma
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.420, -87.020
Several trees were reported down across the Selma area. Locations of uprooted trees include Moore's Ferry Road, Earl Goodwin Parkway, Cedar Drive, Highland Avenue, Pardue Drive in Valley Grande, as well as Hooper Drive and Kingsbend Road in Selmont. Additionally, a tree fell on a home on Medical Center Parkway in Selma.
Thunderstorm Wind, Elmore
- When
- June 28, 12:00 PM CST
- Where
- Elmore County, 1.35 mi ESE of Wetumpka
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.540, -86.200
Powerlines were down on Company Street and trees were uprooted across Tallassee Street.
Thunderstorm Wind, Elmore
- When
- June 28, 12:10 PM CST
- Where
- Elmore County, 4.5 mi SSE of Wetumpka
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.490, -86.190
Powerlines were downed near Wetumpka, at Blue Ridge and Jasmine Hill Road.
Thunderstorm Wind, Elmore
- When
- June 28, 12:12 PM CST
- Where
- Elmore County, 0.9 mi SW of Martin Lake South
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.720, -85.960
A large tree was uprooted, blocking Blount Point Drive, near Lake Martin.
Thunderstorm Wind, Tallapoosa
- When
- June 28, 12:20 PM CST
- Where
- Tallapoosa County, 1.35 mi ENE of Bevelle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.930, -85.930
A tree was uprooted in Alexander City.
Thunderstorm Wind, Montgomery
- When
- June 28, 12:39 PM CST
- Where
- Montgomery County, 0.9 mi SE of Snowdoun
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.240, -86.290
Several trees were uprooted across Showdoun Chambers Road.
Thunderstorm Wind, Lee
- When
- June 28, 12:53 PM CST
- Where
- Lee County, 3.5 mi S of Auburn
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.570, -85.480
Trees were uprooted on Wrights Mill Road and North Wrights Mill Road.
Hail, Chambers
- When
- June 28, 1:08 PM CST
- Where
- Chambers County, 0.58 mi W of Langdale
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.820, -85.180
Hail, Tuscaloosa
- When
- June 28, 4:40 PM CST
- Where
- Tuscaloosa County, 6.91 mi S of Elrod
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.150, -87.800
Thunderstorm Wind, Greene
- When
- June 28, 6:04 PM CST
- Where
- Greene County, 3.61 mi NW of Eutaw
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.870, -87.920
Numerous trees were uprooted across Green County, including along Interstate 20/59 near exit 40.
Thunderstorm Wind, Perry
- When
- June 28, 6:55 PM CST
- Where
- Perry County, Marion
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.630, -87.320
A few homes sustained minor roof damage in Marion.
Thunderstorm Wind, Sumter
- When
- June 28, 7:00 PM CST
- Where
- Sumter County, 0.9 mi NW of Brewersville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.530, -88.110
Several trees were uprooted near Coatopa to near Bellamy.
Thunderstorm Wind, Perry
- When
- June 28, 7:00 PM CST
- Where
- Perry County, 0.9 mi NW of Vaiden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.530, -87.380
Several trees were uprooted between Marion and Vaiden along numerous county roads.
Thunderstorm Wind, Perry
- When
- June 28, 7:05 PM CST
- Where
- Perry County, 0.69 mi S of Vilula
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.540, -87.270
Phone lines were downed along County Road 45, near Vivula.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Pennsylvania, June 27 to 28, 20131 death · $6.6 million · EF1 · 18 events
- Flood and Hail in Kansas, June 27, 20132 injured · $1.2 million · 4.25 in hail · 83 events
- Flash Flooding and Flooding in New York, June 27 to 29, 2013$7.0 million · 1 in hail · 19 events
- Flash Flooding and Flooding in Pennsylvania, June 27 to 29, 2013$3.1 million · 21 events
- Hail and Damaging Winds in Missouri, June 27 to 28, 2013$625,000 · 1 in hail · 36 events
- Hail and Damaging Winds in Wisconsin, June 27, 2013$1.6 million · 2.5 in hail · 16 events
- Hail and Damaging Winds in Mississippi, June 27 to 29, 2013$550,000 · 1 in hail · 29 events
- Flash Flood and Flood in New York, June 27 to 28, 2013$1.0 million · 2 events
- Damaging Winds in Texas, June 27, 2013$500,000 · 82 kt wind · 11 events
- Hail and Damaging Wind in Arkansas, June 27, 20133 injured · $150,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Ohio, June 27, 2013$125,000 · 1 in hail · 12 events
- Flash Flood in Ohio, June 27, 2013$200,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463283, 463290, 463282, 463284, 463299, 463293, 463297, 463296, 463303, 463300, 463302, 463396, 463400, 463397, 463401, 463398, 463403, 463404, 463409, 463411, 463412, 463414, 463415, 463419, 463416, 463418, 463420.